# SDR BAQA088843

- Difficulty date: August 23, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N777GS
- Make and model: Beech 100BEECH
- Aircraft serial: B241
- Aircraft time: 10,104 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110028010
- Part serial: 97114571
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILED RIGHT OUT OF BOX. ORDERED REPLACEMENT ON 8/25/2003.  REPLACEMENT UNIT HAD NOT BEEN RECEIVED AT TIME OF CORE RETURN.
